# SDR SWIA201743303

- Difficulty date: April 24, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 33,052 hours, 28,390 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE, THE OTBD LEADING EDGE IS CHAFED.  REMOVED AND REPLACED THE FLAP VANE IAW SRM.
